# SDR AU981347

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: TS1160672
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING PEDAL DISCONNECT SWITCH FAULTY.  PART TC:  28,142.
